| Model Number |
51-401-91-09 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a cardanic extension separated from the distractor possibly due to patient non-compliance.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Based on the information provided the results conclude that the most likely root cause is patient related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.